# SDR 7C7A201507090055

- Difficulty date: June 20, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 24,314 hours, 37,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING OUTER LE AT WS 304.625.  REPAIRED IAW SRM 57-94-02 & ECO 190 57 15 02.
